The Taylor spectrum and transversality for a Heisenberg algebra of operators

2010-03-01
Dosi, A. A.
A problem on noncommutative holomorphic functional calculus is considered for a Banach module over a finite-dimensional nilpotent Lie algebra. As the main result, the transversality property of algebras of noncommutative holomorphic functions with respect to the Taylor spectrum is established for a family of bounded linear operators generating a Heisenberg algebra.

Citation Formats
A. A. Dosi, “The Taylor spectrum and transversality for a Heisenberg algebra of operators,” SBORNIK MATHEMATICS, vol. 201, pp. 355–375, 2010, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/63620.